# SDR ASAA2018013023335

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,830 hours, 10,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU START, RAN FOR 2 MINUTES THEN SHUTDOWN ON ITS OWN. GROUNDED - YES. FOUND CDU CODE 49-41011, NO FLAME SHUTDOWN, STARTED APU OPS NORMAL.
